# SDR LR7A2009101900141

- Difficulty date: October 15, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 38,494 hours, 18,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3723961R
- Condition: Broken
- Location: Bs 148
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK IAW JOB CARD HB5303, FOUND FLIGHT DECK FLOOR SUPPORT TEE BROKEN AT FS148, WL200, RBL38.  REPAIRED IAW SRM SMP583 FIG 51-140-19. NR 2048.
